That's okay, ediekristen! I'm sorry you don't have any insurance! I guess I'm pretty lucky that my dad's insurance will cover me for a couple more years.
Nope, I haven't started the prednisone yet. A lot of these side effects sound even worse than flaring! I think I'd rather have UC cramping (which actually isn't too bad) than joint or muscle soreness. I already get wrist and fingerpain if I write too much or play instruments for a bit. And I read type II diabetes?! I'm already genetically at risk for it since I have a grandparent on both sides of the family with it. Not to sound too superficial or anything, but I already have enough facial/body hair w/o any drugs! I could just go on and on.
I'm also scared that b/c I'm such a tiny person (5 ft. 84 lbs) that prednisone will have a bigger negative effect on me. I mean, low dosage hormone birth control pills even gave me unusual side effects (diarrhea, nausea, vomiting, worse cramping than before). And the other thing that worries me is that it'll weaken my immune system. I've had horrible allergies for the last month or two and I have a really bad cold as of last week. Should I really be starting steroids when I'm sick with something else, too?
Bum Deal said...
but if you're flaring it may not be staying in (pardon the bluntness) long enough to do its job properly
Just to clarify, are you saying that I might not be retaining it? I'm pretty sure I am b/c I take it right before I go to bed, and don't use the bathroom until the next morning. I was just wondering about
the liquid enema b/c I thought it goes further up the colon.
Female, Age 19, Dx w/ UC August 2007
1000 mg Canasa (caused side effects), Proctofoam
Digestive Advantage (Crohn's & Colitis), 2 pills/day